# SDR UALA2010041501265

- Difficulty date: April 14, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 44,637 hours, 12,400 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Stator
- Part number: 430219
- Condition: Faulty
- Location: L Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

CREW REPORTED AFTER LT ENG START, STS MSG L ENG SEC CONTROL AND LT ENG REV CONTROL.   IAW SAM S-DWN ENGINE, CLEARED MESSAGES, EPCS SHOWED (P) PDIU-[EEC] AND (P) 35 4-29, AFTER CLEARING MESSAGES, BOTH MESSAGES CAME BACK AFTER RESTART. REPLACED PMA, CHECKS OK.
